# SDR ASOA20130424040

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 26,456 hours, 20,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 130281
- Condition: Inoperative
- Location: Emergency Light
- Part time: 168 hours, 136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, THE FLOOR PROXIMITY EMERGENCY LIGHTS NEAR THE LAVATORY WERE FOUND INOPERATIVE.  MX R & R THE NR 4 EMERGENCY LIGHT BATTERY PACK WITH OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
